# SDR ASOA201101941

- Difficulty date: September 30, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 30,062 hours, 26,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 589 S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS BELOW CARGO DOOR AT FS 589 S21-22L.  INSTALLED REPAIR DOUBLER.  SEALED, PAINTED & APPLIES CORROSION INHIBITER IAW SRM 53-00-31.
